# SDR HEEA084467

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 14,090 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: OHSS2061001
- Condition: Deteriorated
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT REAR, LT MID, RT REAR, RT MID FLOAT COVERS DETERIORATED. SCRAPPED.
